# SDR UIEA200700218

- Difficulty date: May 2, 2007
- Submitted: May 15, 2007
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 92,606 hours, 18,914 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 460-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 460-480 STRINGER 28R FOUND SEVERAL HOLES ELONGATED.  BS 460-480 STRINGER 28R REPLACED AS PER SRM 51-10-01 PAGE 9 AND AS PER SRM 51-30-02.
